# SDR DHL200072603C

- Difficulty date: April 4, 2000
- Submitted: May 1, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR DOOR CRACKED AT LOWER PANEL REAR I/B AREA.  STOP DRILL ON LEFT MLG WING DOOR ON LOWER PANEL REAR I/B AREA PER SRM 51-10-1.  ALODINED AND PRIMED PER SRM 51-10-2.  INSTALLED DOUBLER REPAIR PER SRM 51-40-3 FIG 1.
